# SDR DALA2016111208742

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON AFT MOVABLE FLAP VANE ON THE LT WING.  THE FLAP VANE WAS REPAIRED IAW SRM 57-53-01 REP.1 PARAGRAPH 4.
